# SDR UIEA2022010400004

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 41,380 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLASHLIGHT FOUND BROKEN( REMOVED AND REPLACED F/O FLASHLIGHT IAW B777 AMM 25-60-10. OPS CHK GOOD. )
